# SDR DALA2017061204632

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 813-1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CARGO TRACK FROM BS 813 TO 1028.   THE CARGO TRACK WAS REPLACED IAW SRM 51-41-01 AND 51-41-02.
